# SDR CAL950129

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

EWR - FLT 1452 - WHEN THE APU WAS STARTED ON APPROACH, THE APU FIRE WARNING LIGHT AND BELL ACTIVATED.  THE APU WAS SHUTDOWN, THE APU FIRE BOTTLE WAS DISCHARGED AND THE FIRE WARNING CEASED.  THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE APU AND APU FIRE DETECTION SYSTEM WERE PLACARDED INOPERATIVE.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING CORRECTIVE ACTION.  THE WIRING AND CONNECTORS ON APU FIRE DETECTION SYSTEM CHECKED GOOD.  NO DEFECTS WERE FOUND.  OPERATION OF THE FIRE DETECTION SYSTEM AND APU CHECKED GOOD.  THE APU FIRE BOTTLE WAS REPLACED AND THE PLACARD WAS REMOVED.  (W)
